| Model Number |
NCEUP3015X |
| Medical Device Problem Codes |
Inflation Problem (1310); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving one nc euphora rx balloon, the balloon would not inflate completely and would not hold pressure.It was stated that a balloon leak occurred when the device was inside the patient.The issue occurred during the first balloon inflation.There was partial inflation of the balloon to nominal pressure.The device was being used to pre-dilate the lesion.The device was inspected prior to use with no issues.Negative prep was performed with no issues noted.The lesion was pre-dilated.There was no resistance encountered when advancing the device, nor was excessive force used during delivery.The device did not pass through a previously deployed stent.The device was not moved or repositioned while inflated.There was no blood observed in the balloon.The same inflation device was used successfully used with other devices.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: annex d code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.